# SDR YV3R2019092400193

- Difficulty date: September 10, 2019
- Submitted: September 24, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SP-MP
- Make and model: Robsin R66
- Aircraft serial: 0902
- Aircraft time: 181 hours
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Flow Sensor
- Part number: G7683
- Condition: Inoperative
- Location: Fuel System
- Part time: 181 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED SENSOR ASSEMBLY P/N: G768-3 IN NOT WORKING.
